# SDR QXEA200301175

- Difficulty date: September 21, 2003
- Submitted: September 25, 2003
- Operation: Air carrier
- Aircraft: N348PH
- Make and model: Dhav DHC8202
- Aircraft serial: 484
- Aircraft time: 14,609 hours, 20,177 cycles
- Engine: Pwa PW123
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Chafed
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LOWER SPAR CAP IS CHAFED WHERE INBOARD END OF 611AR CONTACTS LOWER SPAR CAP. REPAIRED IAW DHC-8 SRM 51-00-06, 51-40-11, 51-20-16, 51-20-36 AND RD 8-57-811.
